Journal of Research in Applied Mathematics
ISSN (o) : 2394 - 0743   ISSN (p) : 2394 - 0735

Volume 7 ~ Issue 4

Certificates Cover Page
# Article Title
1 Monotone Method for Riemann – Liouville Fractional Differential Equations
Authors: B.D. Dawkar, J.A. Nanware
Full PDF
2 Linear Difference Equation Applications on Time Series Models
Authors: Şenol Çelik
Full PDF
3 Instructional Strategies and Teaching Aids: Aids to Meaningful Teaching and Learning of Physics and English Language for the Production of Quality Physics and English Teachers in Nigeria
Authors: I. Bello, D.Dahuwa, A. Musa, A. Aliyu, Magaji Sabo
Full PDF
4 Process Monitoring Schemes for Correlated Data
Authors: Annie Cherian
Full PDF
5 Derivation and Applications of Grad-Shafranov Equation In Magnetohydrodynamics (MHD)
Authors: Dama Adams Daniel, Alfred Haavaan Mishi, John Owoje Love, Pwajok Ruth John, Adigun Deborah Amos, Duste Samuel Yaula
Full PDF


Published Issues


Twitter News